In this note we show that in a certain subfamily of the Kuranishi family of any half Inoue surface the algebraic dimensions of the fibers jump downwards at special points of the parameter space showing that the upper semicontinuity of algebraic dimensions in any sense does not hold in general for families of compact non-K hler manifolds. In the K hler case, the upper semicontinuity always holds true in a certain weak sense. -

A., F., Pontecorvo, M. (2010). Non-upper-semicontinuity of algebraic dimension for families of compact complex manifolds. MATHEMATISCHE ANNALEN, 348, 593-599 [10.1007/s00208-010-0492-8].

Non-upper-semicontinuity of algebraic dimension for families of compact complex manifolds

PONTECORVO, Massimiliano
2010

Abstract

In this note we show that in a certain subfamily of the Kuranishi family of any half Inoue surface the algebraic dimensions of the fibers jump downwards at special points of the parameter space showing that the upper semicontinuity of algebraic dimensions in any sense does not hold in general for families of compact non-K hler manifolds. In the K hler case, the upper semicontinuity always holds true in a certain weak sense. -
A., F., Pontecorvo, M. (2010). Non-upper-semicontinuity of algebraic dimension for families of compact complex manifolds. MATHEMATISCHE ANNALEN, 348, 593-599 [10.1007/s00208-010-0492-8].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/153728
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact